RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1993, Volume 38, Issue 1, Pages 176–184 (Mi tvp3882)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On analogues of Berry–Esseen inequality for truncated linear combinations of order statistics

N. V. Gribkova


Full text: PDF file (475 kB)

English version:
Theory of Probability and its Applications, 1993, 38:1, 142–149

Bibliographic databases:

Received: 10.05.1990

Citation: N. V. Gribkova, “On analogues of Berry–Esseen inequality for truncated linear combinations of order statistics”, Teor. Veroyatnost. i Primenen., 38:1 (1993), 176–184; Theory Probab. Appl., 38:1 (1993), 142–149

Citation in format AMSBIB
\Bibitem{Gri93}
\by N.~V.~Gribkova
\paper On analogues of Berry--Esseen inequality for truncated linear combinations of order statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1993
\vol 38
\issue 1
\pages 176--184
\mathnet{http://mi.mathnet.ru/tvp3882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1317791}
\zmath{https://zbmath.org/?q=an:0806.60013}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 38
\issue 1
\pages 142--149
\crossref{https://doi.org/10.1137/1138011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY18800011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3882
  • http://mi.mathnet.ru/eng/tvp/v38/i1/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Gribkova, R. Helmers, “Second order approximations for slightly trimmed means”, Theory Probab. Appl., 58:3 (2014), 383–412  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Gribkova N., “Cramer Type Large Deviations For Trimmed l-Statistics”, Prob. Math. Stat.., 37:1 (2017), 101–118  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:101
    Full text:31
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020